# SDR ASOA201102020

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 364 S27R CORRODED.  INSTALLED INTERCOSTAL IAW SRM 51-42-21-001-001 & 51-42-06.
